# SDR A6WA201040068

- Difficulty date: December 20, 2009
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING RT PANEL 162FL HAS COM DAMAGE LOWER LT CORNER.  REPAIRED THE LT LOWER CORNER ON THE OVERWING RT PANEL 162FL IAW REO 601R-57-82-354.
